# SDR MWEA00780

- Difficulty date: September 6, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 99184973
- Condition: Misdrilled
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MKE - FOUND LEFT ELEVATOR HAD A MISDRILLED  HOLE IN THE 26TH LEADING EDGE RIB.  REMOVED RIB AND ANGLE.  FABRICATED ANGLE, LOCATED, DRILLED NEW RIB AND ANGLE.  INSTALLED BOTH.  (M)
